# SDR CA130506004

- Difficulty date: May 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 60,811 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 374612
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT SUSTAINED A LEAK IN THE YELLOW HYD SYSTEM.  DUE TO LOW LEVEL OF HYD FLUID, CREW SHUTDOWN PUMP RENDERING YELLOW HYD SYSTEM UNSERVICEABLE. CRF WAS REQUESTED FOR LANDING, FLIGHT DID NOT DECLARE AN EMERGENCY.  YELLOW HP MANIFOLD CHECK VALVE LEAKING, CHECK VALVE, 3058GM REPLACED IAW 29-13-14-400-001-A.  NO FURTHER LEAKS, FLUID ADDED TO CORRECT QTY.
